Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 895273, 16 pages
http://dx.doi.org/10.1155/2011/895273
Research Article

Risk-Adjusted Control Charts for Health Care Monitoring

Department of Applied Mathematics, University of Twente, P.O. Box 217, 7500 AE Enschede, The Netherlands

Received 29 July 2011; Revised 2 September 2011; Accepted 6 September 2011

Academic Editor: Frank Werner

Copyright © 2011 Willem Albers. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Willem Albers, “Risk-Adjusted Control Charts for Health Care Monitoring,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 895273, 16 pages, 2011. https://doi.org/10.1155/2011/895273.